Juan Alonso, SICS

 

 

SICS Lab: SICS Computer Networks Architecture Laboratory

Education:  Ph.D. (1984) Stockhom University. Docent (1991).

Research Interests: Sensor networks. Routing in computer networks, Optimization, Constraint

                               Programming. I have done some work in Risk Management, and I am of old

                               a mathematician, with a life-long interest in Geometry, Topology and Group Theory.

 

Contact

Address:
Juan Alonso
Swedish Institute of Computer Science
Box 1263
SE-164 29 Kista
Sweden

 

Email: alonso@sics.se

Phone: +46 8 6331544
Mobile: +46 708 62 12 42
Fax: +46 8 7517230

Projects

 

Selected Publications

Making TCP/IP Viable for Wireless Sensor Networks (abstract, PostScript, PDF) (with A. Dunkels and

T. Voigt) SICS Technical Report T2003-23

 

Bounds on the Energy Consumption of Routings in Wireless Sensor Networks (abstract, PostScript, PDF)

(with A. Dunkels, T. Voigt) SICS Technical Report T2003-22

 

Connecting Wireless Sensornets with TCP/IP Networks (abstract, PostScript, PDF) (with A. Dunkels,

T. Voigt, H. Ritter, J. Schiller) SICS Technical Report T2003-20

 

A Linear Programming Formulation of Flows over Time with Piecewise Constant Capacity and Transit Times 

(with K. Fall) Intel Research, IRB-TR-03-007, Jun. 1, 2003 (pdf)

 

A Multi Path Routing Algorithm for IP Networks Based on Flow Optimisation. (with Henrik Abrahamsson,

Bengt Ahlgren, Anders Andersson and Per Kreuger). In proceedings of QofIS'02 , Zürich, Switzerland,

October 2002. Conference proceedings are published in the Lecture Notes in Computer Science Series 2511 ,

© Springer-Verlag.

 

Objective Functions for Balance in Traffic Engineering . (with Henrik Abrahamsson, Bengt Ahlgren,

Anders Andersson and Per Kreuger.) SICS Technical Report T2002-05, May 2002.

 

Riskmodellering av sidoskydd och skyddssträckor, Industrilogik’s Technical Report L4i-01/133 (2001).

 

Homological Finite Derivation Type, (with S.M. Hermiller) Int. J. of Algebra and Computation, Vol. 13, No.3,

June 2003, pp. 341-359.

 

Finiteness conditions on groups and quasi-isometries, J. Pure and Applied Algebra 95 (1994), 121-129.

 

Inegalités isopérimétriques et quasi-isométries, C.R. Acad. Sci. Paris 311, Série I (1990), 761-764.